MathSciNet Relay Station
MathSciNet bibliographic data
MR1120938 33B15 (33C20)
Al-Saqabi, B. N.; Kalla, S. L.; Srivastava, H. M. A certain family of infinite series associated with digamma functions. J. Math. Anal. Appl. 159 (1991), no. 2, 361–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement